Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 26, Number 4  


The identities of solvable colored super Lie algebras
Yu. A. Bahturin, V. S. Drenski
403
Algorithmic problems and hierarchies of first-order languages
Yu. M. Vazhenin
419
Finitely axiomatizable Boolean algebras with distinguished ideals
D. E. Pal'chunov
435
Bases of quasi-identities of finite distributive $p$-algebras
M. P. Tropin
456
The word problem for subvarieties of the variety $\mathfrak{N}_2\mathfrak{A}$
O. G. Kharlampovich
481
Nilpotent periodic groups with an almost regular automorphism of prime order
E. I. Khukhro
502
The set of elements of finite order in a biprimitively finite group
A. A. Cherep
518
Letter to the editors: "Algorithmic problems for solvable Lie algebras" [Algebra i Logika 17 (1978), no. 4, 402–415; MR0538304]
G. P. Kukin
522
Sessions of the seminar Algebra i Logika
523
  Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021